# SDR ASAA0380759

- Difficulty date: November 18, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5936071
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND INTERCOSTAL CORROSION.  INSTALLED NEW INTERCOSTAL PER SRM.  (M)
